# SDR CALA2013082790794

- Difficulty date: June 8, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 41,660 hours, 16,984 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079001AA
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB AT FL200 RECEIVED CABIN PRESSURE EXCESSIVE CABIN ALT MESSAGE.  REPORTED BY THE CREW.  OUTFLOW VALVE CONNECTOR 1OHLA BACK SHELL BROKEN.  REPLACED OUTFLOW VALVE.  REPLACED BACKSHELL.
